Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Brownsville, TX

September 30, 2021Jim Hogg County, Texas

NWS Brownsville, TX issued this special weather statement at Sep 30, 2021, 8:44 PM CDT for Jim Hogg County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2021, 8:44 PM CDT (01:44 UTC)
Expired
Sep 30, 2021, 9:15 PM CDT
In force
31 min
Issued by
NWS Brownsville, TX
Hail
0.00 in
Wind
30

County Jim Hogg County, TX

The radar

The Corpus Christi radar (KCRP), 121 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2021-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2021-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1197 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

767 
WWUS84 KBRO 010144
SPSBRO

Special Weather Statement
National Weather Service Brownsville TX
844 PM CDT Thu Sep 30 2021
 
TXZ249-250-010215-
Brooks TX-Jim Hogg TX-
844 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of east central Jim
Hogg and northwestern Brooks Counties through 915 PM CDT...

At 843 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Agua Nueva, moving north at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

This storm will remain over mainly rural areas of east central Jim
Hogg and northwestern Brooks Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2699 9828 2690 9850 2715 9874 2724 9828
TIME...MOT...LOC 0143Z 173DEG 9KT 2704 9840 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

Farris

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this special weather statement went out at Sep 30, 6:56 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 30, 6:56 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
656 PM CDT Thu Sep 30 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Confidence is low for the development of showers and
thunderstorms this evening near the airports. Better chances for
convective development will happen overnight into early tomorrow
morning and prevail for most of the day on Friday. Southeasterly
winds die down overnight and then increase again by late morning
with gusts up to 20 kts. VFR conditions will be expected through
the period with MVFR possible due to low ceilings and heavy
showers.

&&

.PREV DISCUSSION... /issued 300 PM CDT Thu Sep 30 2021/

SHORT TERM (Tonight through Friday Night):Satellite and radar images
indicate that the convection to the northeast of the CWA this
afternoon appears to be backbuilding across the middle Texas coast
and if that trend continues then it is possible we could see showers
and thunderstorms develop across the coastal sections later this
afternoon into early this evening similar to yesterday's outflow
driven strong storms across the lower Texas coast. The 250mb jet
stream across northern Mexico and southwest Texas will continue to
move northeastward tonight ahead of the 500mb low/trough across the
southwest United States/northwest Mexico. This will continue to be
the main driving force for rain chances tonight into Friday. With
precipitable water values near two inches across the coastal
sections of deep south Texas...the potential for heavy rainfall with
thunderstorms will continue with rain chances through the short term
forecast period. There is a marginal risk of excessive rainfall
across the lower Texas coast for the rest of day 1 and a marginal
risk of excessive rainfall across the Rio Grande Valley for day 2.
Will word heavy rainfall with thunderstorms tonight through Fri
night as a result. GFS/NAM/ECMWF POP guidance is in good agreement
as far as rain chances Friday so confidence is high that most of the
area will see rain but confidence remains low on rainfall amounts
and location. Isolated rainfall amounts of 1 to 2 inches is possible
especially after 2.33 inches fell at South Padre Island/Brownsville
International airport early this morning. Cannot rule out some minor
nuisance flooding with these rainfall amounts but flash flooding is
unlikely with the lack of rainfall across the CWA (3 to 4 inches
below normal for rainfall for the month of September). NBM
temperature MOS guidance looks reasonable so expect slight above
normal temperatures tonight and Fri night with near normal
temperatures on Friday.

LONG TERM (Saturday through Thursday):Upper trough over Midwest
at the beginning of the weekend is shown to cutoff and drift
south, spinning and meandering anywhere from eastern Oklahoma to
the Gulf South States Sunday through next week. A weak cold front
over Central Texas Saturday takes its sweet time moving south
possibly working off the lower Texas coast Sunday night or Monday
morning as the low works its way into the Ohio/Tennessee Valley.
A secondary front/trough is progged by both the GFS/ECMWF to move
off the lower coast late Tuesday or early Wednesday with a
stronger shortwave rotating around the base of projected upper
low. In advance of the first front (weekend) rain chances remain
elevated with plenty of deep layered moisture while temperatures
and overall conditions remain warm and humid. Rain chances begin
a rapid diminishing trend Monday as mid-upper level winds turn
northwest and drier air begins to filter into the region. The
secondary front/trough Tue/Wed ends the chance of rain with a
deeper drier northwest flow developing with our region in between
the upper low over the Gulf South States and a building ridge over
West Texas.

High temperatures behind the second front do not change much due
to the Pacific (drier) nature of the front with upper 80s to lower
90s expected. Overnight lows next week will however, will be much
more comfortable due to the drier airmass allowing minimums
dipping into the low to mid 60s and can not rule out a few
northern locations in the upper 50s Wednesday morning.

MARINE:(Now through Friday night): Seas were near 5 feet with south
winds near 14 knots at buoy020 at 1:30 pm this afternoon. Light to
moderate southeast winds will prevail across the coastal waters
tonight into Friday. Seas will be higher briefly tonight into Friday
with convectively driven winds. Scattered to numerous showers and
thunderstorms will develop across the coastal waters tonight through
Fri night as the 500mb low/trough across the southwest United States
continues to provide unsettled weather across south Texas and the
western Gulf of Mexico.

(Saturday through Tuesday): Broad surface high across the
Gulf and a weak cold front slowly approaching the Texas coast over
the weekend weakens the pressure gradient along the lower Texas
coast. The front is expected to move offshore sometime Monday with a
weak to moderate north to northeast flow developing.  Not
anticipating Small Craft Advisory conditions however, some exercise
caution conditions are possible in wake of the front Monday night.
Scattered showers and thunderstorms remain in the forecast through
the weekend tapering  off with the frontal passage.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  76  89  76  89 /  50  70  30  40
BROWNSVILLE          77  90  77  92 /  50  70  30  50
HARLINGEN            75  89  74  91 /  40  70  30  40
MCALLEN              75  90  75  91 /  30  70  30  40
RIO GRANDE CITY      75  94  74  94 /  30  70  40  50
SOUTH PADRE ISLAND   80  85  82  85 /  50  70  30  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
https://weather.gov/rgv

65-Soria/Aviation
Hazardous weather outlook, Sep 30, 4:14 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
414 PM CDT Thu Sep 30 2021

TXZ248>257-351-353-012115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
414 PM CDT Thu Sep 30 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

Scattered showers and thunderstorms are expected today. Locally
heavy rainfall, producing nuisance flooding in low-lying and
poorly-draining areas, is possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated risk of rip currents is possible at the beaches of
South Padre Island and at Boca Chica Beach Friday through Saturday
and then again on Monday night into Tuesday.

Scattered to numerous showers and thunderstorms are forecast
Friday through Sunday. Locally heavy rainfall, producing nuisance
flooding in low-lying and poorly-draining areas, is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-012115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
414 PM CDT Thu Sep 30 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Sep 30, 6:46 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Brownsville TX
646 PM CDT Thu Sep 30 2021

TXZ249-250-010015-
Brooks TX-Jim Hogg TX-
646 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of east central Jim
Hogg and central Brooks Counties through 715 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of El Coyote Ranch Airport, or 11 miles west of
Encino, moving northwest at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hidalgo City Park.

This includes US Highway 281 between mile markers 720 and 724.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2707 9808 2689 9830 2689 9842 2695 9857
      2703 9851 2708 9847 2723 9837
TIME...MOT...LOC 2346Z 119DEG 9KT 2700 9831

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Farris
Special weather statement, Sep 30, 6:57 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
657 PM CDT Thu Sep 30 2021

TXZ250-251-010030-
Brooks TX-Inland Kenedy TX-
657 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern Kenedy
and northeastern Brooks Counties through 730 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Airport Road Addition, or 10 miles west of Sarita. This
storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Falfurrias, Sarita, Falfurrias Junior High School, Pleasant Park, La
Colonia Park, Airport Road Addition, Kenedy County Sheriffs Office,
Falfurrias Fire Station, Flowella and Brooks County Airport.

This includes the following highways...
 US Highway 77 between mile markers 710 and 724.
 US Highway 281 between mile markers 710 and 718.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2726 9773 2727 9771 2726 9770 2694 9784
      2717 9828 2726 9824 2726 9799 2721 9798
      2721 9797 2723 9795 2724 9792 2724 9789
      2725 9785 2725 9782 2727 9782 2728 9779
      2728 9776
TIME...MOT...LOC 2357Z 034DEG 4KT 2721 9797

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Farris
Special weather statement, Sep 30, 7:14 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
714 PM CDT Thu Sep 30 2021

TXZ249-250-010030-
Brooks TX-Jim Hogg TX-
714 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of east central Jim
Hogg and central Brooks Counties through 730 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of El Coyote Ranch Airport, or 10 miles west of
Encino. This storm was nearly stationary.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hidalgo City Park.

This includes US Highway 281 between mile markers 720 and 728.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2724 9825 2718 9827 2705 9804 2694 9817
      2686 9837 2695 9857 2710 9861 2727 9837
      2726 9834
TIME...MOT...LOC 0013Z 164DEG 1KT 2699 9830

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Farris
Special weather statement, Sep 30, 7:28 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Brownsville TX
728 PM CDT Thu Sep 30 2021

TXZ249>251-010115-
Brooks TX-Jim Hogg TX-Inland Kenedy TX-
728 PM CDT Thu Sep 30 2021

...Strong thunderstorms will impact portions of northwestern Kenedy,
eastern Jim Hogg, northeastern Starr and Brooks Counties through 815
PM CDT...

At 727 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sarita to 10 miles northeast of San Rafael
Ranch Airport. These storms were nearly stationary.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Falfurrias, Agua Nueva, Sarita, La Colonia Park, Airport Road
Addition, Falfurrias Junior High School, Pleasant Park, San Rafael
Ranch Airport, Kenedy County Sheriffs Office and Falfurrias Fire
Station.

This includes the following highways...
 US Highway 77 between mile markers 710 and 720.
 US Highway 281 between mile markers 708 and 728.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2727 9852 2726 9799 2721 9798 2724 9792
      2724 9789 2725 9782 2727 9782 2728 9779
      2728 9776 2726 9774 2715 9775 2678 9846
      2678 9855 2714 9883 2732 9852
TIME...MOT...LOC 0027Z 022DEG 2KT 2723 9783 2694 9838

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Farris
Special weather statement, Sep 30, 8:14 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Brownsville TX
814 PM CDT Thu Sep 30 2021

TXZ249>251-010145-
Brooks TX-Jim Hogg TX-Inland Kenedy TX-
814 PM CDT Thu Sep 30 2021

...Strong thunderstorms will impact portions of northwestern Kenedy,
southeastern Jim Hogg, northeastern Starr and Brooks Counties through
845 PM CDT...

At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Airport Road Addition to near
Agua Nueva. Movement was nearly stationary.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Falfurrias, Agua Nueva, Sarita, La Colonia Park, Airport Road
Addition, Falfurrias Junior High School, Pleasant Park, San Rafael
Ranch Airport, Kenedy County Sheriffs Office and Falfurrias Fire
Station.

This includes the following highways...
 US Highway 77 between mile markers 714 and 718.
 US Highway 281 between mile markers 710 and 728.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2721 9798 2724 9792 2724 9789 2725 9785
      2719 9771 2678 9850 2678 9853 2706 9877
      2726 9839 2726 9799
TIME...MOT...LOC 0113Z 063DEG 22KT 2719 9796 2687 9859

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Farris
Special weather statement, Sep 30, 8:44 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Brownsville TX
844 PM CDT Thu Sep 30 2021

TXZ249-250-010215-
Brooks TX-Jim Hogg TX-
844 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of east central Jim
Hogg and northwestern Brooks Counties through 915 PM CDT...

At 843 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Agua Nueva, moving north at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of east central Jim
Hogg and northwestern Brooks Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2699 9828 2690 9850 2715 9874 2724 9828
TIME...MOT...LOC 0143Z 173DEG 9KT 2704 9840

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Farris

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 7:14 PM CDTSpecial Weather StatementBROBrooks16 min
Sep 30, 7:16 PM CDTAreal Flood AdvisoryBROBrooks3 hr
Sep 30, 7:23 PM CDTAreal Flood AdvisoryBROBrooks, Kenedy3 hr
Sep 30, 7:28 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg47 min
Sep 30, 7:59 PM CDTAreal Flood AdvisoryBROBrooks2 hr
Sep 30, 8:14 PM CDTSpecial Weather StatementBROBrooks, Jim Hogg31 min
Sep 30, 9:10 PM CDTAreal Flood AdvisoryBROBrooks95 min
Sep 30, 9:38 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg52 min
Oct 1, 3:28 AM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Willacy19 hr
Oct 1, 4:11 AM CDTSpecial Marine WarningBRO38 min
Oct 1, 5:10 AM CDTSpecial Marine WarningBRO35 min
Oct 1, 5:46 AM CDTSpecial Marine WarningBRO59 min
Oct 1, 9:14 AM CDTSpecial Marine WarningBRO31 min
Oct 1, 10:04 AM CDTSpecial Marine WarningBRO26 min
Oct 1, 10:06 AM CDTSpecial Marine WarningBRO39 min
Oct 1, 10:48 AM CDTSpecial Weather StatementBROCameron42 min
Oct 1, 11:20 AM CDTAreal Flood AdvisoryBROCameron3 hr
Oct 1, 11:29 AM CDTSpecial Weather StatementBROCameron46 min
Oct 1, 11:48 AM CDTSpecial Marine WarningBRO42 min
Oct 1, 12:07 PM CDTSpecial Weather StatementBROCameron23 min
Oct 1, 12:19 PM CDTAreal Flood AdvisoryBROKenedy5 hr
Oct 1, 12:23 PM CDTSpecial Marine WarningBRO37 min
Oct 1, 12:38 PM CDTSpecial Marine WarningBRO37 min
Oct 1, 12:49 PM CDTSpecial Weather StatementBROKenedy26 min
Oct 1, 1:14 PM CDTSpecial Marine WarningBRO31 min
Oct 1, 1:29 PM CDTAreal Flood AdvisoryBROHidalgo, Willacy4 hr
Oct 1, 2:00 PM CDTAreal Flood AdvisoryBROWillacy4 hr
Oct 1, 2:18 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy5 hr
Oct 1, 2:34 PM CDTSevere Thunderstorm WarningBROWillacy26 min
Oct 1, 3:05 PM CDTFlash Flood WarningBROKenedy, Willacy3 hr
Oct 1, 3:18 PM CDTAreal Flood AdvisoryBROHidalgo2 hr
Oct 1, 3:24 PM CDTSpecial Weather StatementBROWillacy36 min
Oct 1, 3:40 PM CDTSpecial Marine WarningBRO65 min
Oct 1, 3:59 PM CDTAreal Flood AdvisoryBROWillacy2 hr
Oct 1, 3:59 PM CDTSpecial Weather StatementBROCameron31 min
Oct 1, 4:09 PM CDTSpecial Weather StatementBROCameron51 min
Oct 1, 4:21 PM CDTSpecial Marine WarningBRO39 min
Oct 1, 4:24 PM CDTFlash Flood WarningBROCameron111 min
Oct 1, 4:27 PM CDTSevere Thunderstorm WarningBROCameron20 min
Oct 1, 4:37 PM CDTSpecial Marine WarningBRO23 min
Oct 1, 4:52 PM CDTFlash Flood WarningBROCameron2 hr
Oct 1, 4:52 PM CDTSpecial Weather StatementBROCameron38 min
Oct 1, 5:05 PM CDTSevere Thunderstorm WarningBROCameron40 min
Oct 1, 5:09 PM CDTFlash Flood WarningBROCameron119 min
Oct 1, 5:12 PM CDTFlash Flood WarningBROCameron3 hr
Oct 1, 5:30 PM CDTFlash Flood WarningBROCameron3 hr
Oct 1, 5:39 PM CDTSpecial Weather StatementBROCameron51 min
Oct 1, 5:42 PM CDTFlash Flood WarningBROCameron87 min
Oct 1, 5:48 PM CDTAreal Flood WarningBROHidalgo87 min
Oct 1, 6:08 PM CDTFlash Flood WarningBROCameron2 hr
Oct 1, 6:54 PM CDTSpecial Marine WarningBRO17 min

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.